# SDR SIMA201812176001

- Difficulty date: December 16, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 34,970 hours, 30,713 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 14521165407
- Condition: Inoperative
- Location: Anti Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT RAN ICE DECTIONS TEST AND GOT A WING ANTI ICE FAIL CAUTION MESSAGE. RAN THE TEST TWICE AND CAUTION MESSAGE CAME ON BOTH TIMES. "TRANSFERRED TO NRWC 833-ORD-03017"-C/A-C/W WORK SCOPE,  INSPECTED THE PACK DUCTING FOR LEAKS, TROUBLE SHOT IAW EMB 140 FIM 30-11-00-810-801A AND FIM 30-11-00-810-803A FOUND LEAK AT #1 PACK Y DUCT AND #2 PACK TO HAVE DUCT LOOSE FROM HEAT EXCHANGER TO CONDENSOR /MIXER REPAIRED AS REQUIRED.  OPS AND LEAK CHECK GOOD IAW EMB 140 AMM 30-00-00. C/W WORK SCOPE,  INSPECTED THE PACK DUCTING FOR LEAKS, TROUBLE SHOT IAW EMB 140 FIM 30-11-00-810-801A AND FIM 30-11-00-810-803A FOUND LEAK AT #1 PACK Y DUCT AND #2 PACK TO HAVE DUCT LOOSE FROM HEAT EXCHANGER TO CONDENSOR /MIXER REPAIRED AS REQUIRED.  OPS AND LEAK CHECK GOODIAW EMB 140 AMM 30-00-00.  REMOVED AND REPLACED #1 PACK Y DUCT IAW EMB-140 MM 21-60-01 ...OPS CHECK/ LEAK CHECK OF #1 PACK GOOD. PERFORMED OPS AND LEAK CHECK OF WING A/I IAW EMB 140 AMM 30-00-00 OPS AND LEAK CHECK GOOD. REMOVED AND REPLACED  PACK 2 DUCT FROM HEAT EXCHANGER TO CONDENSER/MIXER IAW AMM 31-11-09. OPS AND LEAK CHECK GOOD IAW 30-00-00
